# SDR ABXA010215

- Difficulty date: May 1, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N775AX
- Make and model: Boeing 767281
- Aircraft serial: 22790
- Aircraft time: 38,637 hours, 33,898 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Relief Valve
- Part number: 1850
- Part serial: 334
- Condition: Leaking
- Location: Hyd System
- Part time: 38,637 hours, 33,898 cycles
- Component: Filter Module, Boeing
- Component part number: 271T52408
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

THE RIGHT HYDRAULIC QUANTITY DECREASED TO .67.  THE ENGINE DRIVEN PUMP DE-PRESSURIZED AND THE ALTERNATING CURRENT MOTOR PUMP WAS SELECTED OFF.  MAINTENANCE INSPECTED AND REPLACED THE FILTER MODULE RELIEF VALVE IAW B767 29-11-17.  OPS AND LEAK CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
